Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 56, NWS Green Bay, WI

July 11, 2011Portage County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 11, 2011, 3:14 AM CDT for Portage County, Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 3:14 AM CDT (08:14 UTC)
Expired
Jul 11, 2011, 3:50 AM CDT
In force
36 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Portage County, WI

The radar

The Green Bay radar (KGRB), 113 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WUUS53 KGRB 110814
SVRGRB
WIC097-110900-
/O.NEW.KGRB.SV.W.0056.110711T0814Z-110711T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
314 AM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...

* UNTIL 400 AM CDT

* AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WHITING...OR NEAR STEVENS
  POINT...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AMHERST AROUND 340 AM CDT.
  CUSTER AROUND 345 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE 
JORDAN...STOCKTON...ARNOTT...POLONIA...AMHERST JUNCTION
NELSONVILLE AND PERU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4425 8973 4468 8972 4468 8923 4425 8923
TIME...MOT...LOC 0813Z 263DEG 24KT 4447 8954
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
2 follow-up statements
216 
WWUS53 KGRB 110826
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CDT MON JUL 11 2011

WIC097-110900-
/O.CON.KGRB.SV.W.0056.000000T0000Z-110711T0900Z/
PORTAGE WI-
326 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE COUNTY
UNTIL 400 AM CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF WHITING...OR 6 MILES
SOUTHEAST OF STEVENS POINT...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  AMHERST AND ALMOND AROUND 330 AM CDT.
  BLAINE AROUND 335 AM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
NELSONVILLE AND AMHERST JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4425 8973 4468 8949 4468 8923 4425 8923
TIME...MOT...LOC 0823Z 263DEG 24KT 4447 8944
WIND...HAIL 60MPH <.75IN

$$

ECKBERG
393 
WWUS53 KGRB 110850
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CDT MON JUL 11 2011

WIC097-110900-
/O.CAN.KGRB.SV.W.0056.000000T0000Z-110711T0900Z/
PORTAGE WI-
350 AM CDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4425 8973 4468 8949 4468 8923 4425 8923
TIME...MOT...LOC 0850Z 263DEG 24KT 4449 8919

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 8:59 PM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Jul 10, 8:59 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CDT SUN JUL 10 2011

.UPDATE...CONTG TO WATCH INTENSE DAMAGING WIND-PRODUCING MCS ROLL
EWD ACRS CENTRAL MN. THE STRONGEST PART OF THE MCS CONTS TO SHIFT
SWD WITH TIME. THE MAIN RESERVOIR OF INSTABILITY IS WELL S OF THE
AREA...ACRS IA...WHERE MUCAPES EXCEEDED 5K J/KG. BUT MUCAPES OF
2.5-3K J/KG EXTENDED FM W-C WI BACK INTO SRN MN...AND IT APPEARS
TO BE ALONG THE NRN EDGE OF THIS INSTABILITY GRADIENT THAT THE MCS
WL TRACK. GIVEN 35-40 KTS OF DEEP LAYER SHEAR...THE INSTABILITY
SEEMS TO BE SUFFICIENT TO MAINTAIN THREAT AS MCS TRACKS ESE DURING
THE LATE EVENING AND OVERNIGHT. MAIN QUESTION IS WHETHER THE SVR
WX MAKES IT INTO THE SWRN PART OF THE FCST AREA...OR PASSES BY TO
THE S.

ALSO GETTING SOME INDICATIONS OF WAKE-LOW WINDS ON THE BACK SIDE
OF THE COMPLEX. WL NEED TO WATCH HOW THAT EVOLVES DURING THE
EVENING.

WL TWEAK FCST TO UP POPS AND INTRODUCE SOME WINDS INTO THE
GRIDS/ZONES FOR CENTRAL WI. UPDATED PRODUCT SUITE WL BE OUT ASAP.

SKOWRONSKI
&&

.PREV DISCUSSION...ISSUED AT 348 PM CDT SUN JUL 10 2011...

SHORT TERM...TONIGHT AND MONDAY...

FORECAST CHALLENGE REVOLVES AROUND GENERALLY SUBTLE SYNOPTIC-SCALE
DISTURBANCES WITHIN ZONAL FLOW INTERACTING WITH A SLOW MOVING
FRONTAL BOUNDAY AND A VERY MOIST AND UNSTABLE AIRMASS. OVERALL
FORECAST CONFIDENCE IN THE SHORT-TERM IS LOW TO MODERATE.

WEAKENING MCS THAT MOVED ACROSS THE FORECAST AREA EARLY TODAY
PRETTY MUCH HAS DISSIPATED WITH A FEW REMENANT SHOWERS ENTERING
LOWER MICHIGAN. STILL SOME SCATTERED SHOWERS LINGERING OVER
SOUTH-CENTRAL WISCONSIN ALONG SUBTLE BOUNDARY. THIS ACTIVITY WILL
CONTINUE TO MOVE ACROSS SOUTHERN PORTION OF FORECAST AREA FROM
WAUSHARA COUNTY EAST TO MANITOWOC COUNTY FOR THE NEXT HOUR OR TWO.

MEANWHILE UPSTREAM...SFC FRONTAL BOUNDARY CONTINUES TO SLOWLY
DRIFT SOUTHEAST AND EXTENDS FROM NEAR IWD SOUTHWEST ACROSS CENTRAL
MINNESOTA LATE THIS AFTERNOON. SO FAR CU ALONG THE FRONTAL BOUNDARY IN
NORTHEWST WISCONSIN AND CENTRAL MINNESOTA STRUGGLING GIVEN LACK OF
ORGANIZING UPPER-LEVEL DISTURBANCE COUPLED WITH WEAK/POORLY
ORGANIZED BOUNDARY LAYER MOISTURE CONVERGENCE. HAVE BACKED OFF ON
POPS ESPECIALLY ACROSS THE EASTERN HALF OF THE FORECAST AREA FOR
THIS EVENING...BUT KEPT CHANCE POPS GOING ACROSS THE NORTHWEST
PORTION OF THE FORECAST AREA WHERE AIRMASS HAS HAD MORE TIME TO
RECOVER AHEAD OF APPROACHING FRONTAL BOUNDARY.

OVERNIGHT...DETAILS STILL UNCERTIAN AS TO EXACTLY HOW MCS ACTIVITY
WILL EVOLVE AND ITS AFFECT ON THE FORECAST AREA. STRONGER
SHORTWAVE TROUGH ENTERING THE NORTHERN PLAINS HAS HELPED TO
ORGANIZE CONVECTIVE ACTIVITY OVER SOUTHERN NORTH DAKOTA ALONG EDGE
OF VERY UNSTABLE AIRMASS JUST TO THE SOUTH. ATTM...THIS ORGANIZING
MCS APPEARS TO BE HEADED ESE TOWARD SOUTHERN AND CENTRAL MINNESOTA
FOR THIS EVENING. MODELS DIFFERING ON HOW THIS MCS WILL EVOLVE
OVERNIGHT.  BEST GUESS IS THAT THIS ACTIVITY WILL MOVE INTO WEST
CENTRAL MINNESOTA THIS EVEVING THEN HEAD ESE ACROSS SOUTHWEST
WISCONSIN. WITH THIS SCENARIO...OUR CENTRAL AND SOUTHWEST COUNTIES
STAND TO SEE THE BEST CHANCE FOR MCS ACTIVITY PERHAPS AS EARLY AS
05 OR 06Z. HOWEVER OLD CONVECTIVE OUTFLOW FROM EARLIER CONVECTION
ACROSS SOUTHERN IOWA MAY ALSO INITIATE ADDITIONAL MCS ACTIVITY
LATER THIS EVENING AS NOCTURNAL LLJ GETS GOING. IF THE ACTIVITY
OVER IOWA CAN GET GOING...THIS MAY DISRUPT LOW-LEVEL MOIST INFLOW
FURTHER NORTH INTO OUR FORECAST AREA. EVENING SHIFT WILL CONTINUE
TO MONITOR MCS EVOLUTION UPSTREAM.

UNCERTAINTY LINGERS ON MONDAY AND WILL DEPEND ON HOW OVERNIGHT
CONVECTION EVOLVES. GIVEN FRONTAL BOUNDAY WILL LIKELY BE
STRADDLING THE FORECAST AREA INTERCTING WITH A VERY MOIST AND
UNSTABLE AIRMASS...KEPT CHANCE POPS GOING FOR MOST OF THE DAY. MAX
TEMPS ALSO IN QUESTION...DEPENDING ON AMOUNT OF CLOUD COVER AND
LINGERING PRECIPITATION.

LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.
A COLD FRONT IS PROGGED TO SHIFT SOUTHEAST OF THE AREA MONDAY
EVENING FOLLOWED WITH A COOLER DRIER CANADIAN HIGH PRESSURE SYSTEM
SETTLING OVER THE NORTHERN GREAT LAKES REGION FOR MUCH OF THE NEW
WORK WEEK. EVEN THOUGH THE MAIN SURFACE FRONT WILL BE WELL SOUTH
OF THE AREA...THE MEDIUM RANGE MODELS CONTINUE TO BRUSH SOME LITE
PCPN OVER PARTS OF CENTRAL WISCONSIN SOMETIME FROM TUESDAY INTO
TUESDAY EVENING. THIS PCPN MAINLY ASSOCIATED WITH A LAGGING
BAROCLINIC ZONE AND PERHAPS SOME INFLUENCE OF THE RRQ OF THE UPPER
JET SLIDING SOUTHEAST. MODELS IN GENERAL HAVE TRENDED WITH LESS
PCPN AND FURTHER SOUTH SO WILL CONTINUE WITH THE DRY
FORECAST...BUT WILL KEEP A FEW MORE CLOUDS AROUND ON TUESDAY. MORE
SUNSHINE EXPECTED OVER THE REGION BY WEDNESDAY AS THE UPPER RIDGE
BEGINS TO BUILD.

LATEST TRENDS WITH THE TIMING OF THE RETURN FLOW APPEARS TO BE
DELAYED A BIT LONGER. WARM FRONT PROGGED TO WORK INTO MINNESOTA
AND IOWA FRIDAY BEFORE LIFTING NORTH OF THE STATE BY SATURDAY
EVENING. BUT CONVECTION LIKELY INITIATING OVER THE NORTHERN PLAINS
WEDNESDAY NIGHT MAY WORK INTO THE STATE DURING THE THURSDAY INTO
FRIDAY PERIOD SO WILL INCREASE CHC POPS THROUGH FRIDAY. FOR NEXT
WEEKEND...BEST POTENTIAL OF THE DEVELOPMENT OF CONVECTION LIES
OVER MAINLY NORTHERN WISCONSIN OR ON THE PERIPHERY OF THE UPPER
RIDGE AND CAPPING EDGE AS PER GFS. MEANWHILE THE ECMWF IS MORE
AGGRESSIVE WITH THE DEVELOPMENT OF A WARM UPPER RIDGE WITH LESS
POTENTIAL OF PCPN AND MORE HEAT AND HUMIDITY. DUE TO THIS MODEL
DIFFERENCE...KEPT A SMALL MENTION ELSEWHERE DUE TO THIS CAPPING
EDGE MAY ACTUALLY BE FURTHER SOUTH IF THE UPPER RIDGE FLATTENS AND
FLOW BECOMES DOMINATED BY THE WESTERLY FLOW.

AVIATION...A FEW ISOLATED/SCT SHOWERS AND TSTMS AROUND OSH UNTIL
00Z ACCOMPANIED BY MVFR CONDITIONS. GENERALLY VFR CONDITIONS
THROUGH MIDNIGHT ELSEWHERE...THEN MCS ACTIVITY EXPECTED TO IMPACT CENTRAL
WISCONSIN MAINLY AFTER MIDNIGHT WITH MVFR CONDITIONS ALONG WITH
THE POTENTIAL FOR HEAVY RAIN AND GUSTY WINDS. WITH A VERY MOIST
AIR MASS IN PLACE...PATCHY FOG AND LOW CLOUDS MAY DEVELOP LATE
TONIGHT INTO TO MONDAY MORNING AS WELL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 4:07 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
407 PM CDT SUN JUL 10 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
407 PM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING
WINDS AND TORRENTIAL RAINFALL. AT THIS TIME IT APPEARS THAT THE
BEST CHANCE FOR ANY SEVERE THUNDERSTORMS WILL BE OVER THE CENTRAL
AND SOUTHWEST PORTION OF THE FORECAST AREA AFTER MIDNIGHT INTO
THE EARLY MORNING HOURS ON MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE
FROM MARINETTE TO WISCONSIN RAPIDS ON MONDAY AFTERNOON. DAMAGING
WINDS AND VERY HEAVY RAINFALL ARE THE MAIN CONCERNS. THE RISK OF
SEVERE THUNDERSTORMS ON MONDAY IS SOMEWHAT CONTINGENT ON HOW
QUICKLY THE ATMOSPHERE CAN RECOVER IN THE WAKE OF ANY EARLY
MORNING ACTIVITY. IN ADDITION...ASSUMING SOME SUNSHINE...HEAT
INDICES COULD REACH INTO THE MID 90S...ESPECIALLY ACROSS THE FOX
VALLEY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM THURSDAY THROUGH SUNDAY.
IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING
THIS PERIOD.

VERY WARM AND HUMID CONDITIONS WILL RETURN NEXT WEEKEND...WITH
HEAT INDICES ONCE AGAIN RISING INTO THE 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES FROM TODAY THROUGH MONDAY.

LMZ521-522-541>543-112115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
407 PM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRONG WINDS
AND TORRENTIAL RAINFALL THE PRIMARY THREATS.

PATCHY DENSE MARINE FOG MAY ALSO DEVELOP OVERNIGHT GIVEN THE VERY HUMID
AIRMASS IN PLACE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY
AFTERNOON. STRONG WINDS AND VERY HEAVY RAINFALL ARE THE MAIN
CONCERNS. PATCHY DENSE MARINE FOG IS ALSO POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM THURSDAY THROUGH
SUNDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
DEVELOP DURING THIS PERIOD.

In the hours before

Special weather statement, Jul 11, 12:13 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CDT MON JUL 11 2011

WIZ010-018-030-035-110600-
LINCOLN-MARATHON-ONEIDA-WOOD-
1213 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORMS HEADED FOR CENTRAL WISCONSIN...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRICE COUNTY TO
MONROE COUNTY...MOVING EAST AT 45 MPH.

WHEN THEY ARRIVE IN CENTRAL WISCONSIN...THE STORMS COULD PRODUCE
WIND GUSTS OF 40 TO 45 MPH...HEAVY DOWNPOURS...AND DANGEROUS
LIGHTNING.

* THUNDERSTORMS WILL BE NEAR...
  TRIPOLI BY 130 AM CDT...
  TOMAHAWK AND ABBOTSFORD BY 150 AM CDT...
  WOODBORO BY 200 AM CDT...
  SPENCER BY 205 AM CDT...
  MERRILL BY 210 AM CDT...
  MARSHFIELD BY 215 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.

SKOWRONSKI
Special weather statement, Jul 11, 1:00 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
100 AM CDT MON JUL 11 2011

WIZ018-019-030-035-036-110700-
LANGLADE-LINCOLN-MARATHON-PORTAGE-WOOD-
100 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORMS NEARING CENTRAL WISCONSIN...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 60 MILES NORTHWEST
OF WAUSAU TO 118 MILES WEST OF WISCONSIN RAPIDS...MOVING EAST AT 45
MPH.

WHEN THEY ARRIVE IN CENTRAL WISCONSIN...THE STORMS COULD PRODUCE
WIND GUSTS OF 40 TO 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS
LIGHTNING.

* THUNDERSTORMS WILL BE NEAR...
  TRIPOLI BY 130 AM CDT...
  TOMAHAWK AND ABBOTSFORD BY 150 AM CDT...
  SPENCER BY 205 AM CDT...
  PARRISH AND MERRILL BY 215 AM CDT...
  WAUSAU AND RIB MOUNTAIN BY 230 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.

SKOWRONSKI
Special weather statement, Jul 11, 2:04 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
204 AM CDT MON JUL 11 2011

WIZ018-030-035-036-110815-
LINCOLN-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
204 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORMS ACROSS CENTRAL WISCONSIN...

AT 200 AM CDT...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS WOOD AND PORTAGE COUNTIES. ALSO...
A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR MEDFORD TO 35
MILES SOUTHWEST OF MARSHFIELD. THE SHOWERS AND STORMS WERE MOVING
TO THE EAST AROUND 40 MPH. THE STRONGER STORMS COULD PRODUCE WIND
GUSTS OF 40 TO 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING.
SOME MINOR URBAN STREET FLOODING CAN BE EXPECTED WITH THE HEAVIER
STORMS.

* THE STRONGER THUNDERSTORMS WILL BE NEAR...
  SPENCER AND MARSHFIELD AROUND 215 AM CDT...
  ATHENS AND STRATFORD AROUND 220 AM CDT...
  BABCOCK AND WAUSAU AROUND 245 AM CDT...
  WISCONSIN RAPIDS AROUND 250 AM CDT...
  STEVENS POINT AROUND 315 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.

ECKBERG
Special weather statement, Jul 11, 2:48 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
248 AM CDT MON JUL 11 2011

WIZ018-030-035-036-110900-
LINCOLN-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
248 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORMS ACROSS CENTRAL WISCONSIN...

AT 245 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
FROM ATHENS TO EDGAR TO STRATFORD IN MARATHON COUNTY. THE LINE OF
STORMS EXTENDED ACROSS THE WESTERN HALF OF WOOD COUNTY FROM MARSHFIELD
TO BABCOCK. THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 40
MPH. THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO AROUND
50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. SOME MINOR
URBAN STREET FLOODING CAN BE EXPECTED WITH THE HEAVIER STORMS.

* THE STRONGER THUNDERSTORMS WILL BE NEAR...
  WAUSAU AND WISCONSIN RAPIDS AROUND 250 AM CDT...
  NEKOOSA AROUND 255 AM CDT...
  RINGLE AND STEVENS POINT AROUND 305 AM CDT...
  ALMOND AND BLAINE AROUND 310 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.

WIZ019-020-031-037-045-110900-
LANGLADE-MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...ANTIGO...KESHENA...WAUTOMA
248 AM CDT MON JUL 11 2011

AT 245 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
FROM ATHENS TO EDGAR TO STRATFORD IN MARATHON COUNTY. THE LINE OF
STORMS EXTENDED ACROSS THE WESTERN HALF OF WOOD COUNTY FROM MARSHFIELD
TO BABCOCK. THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 40
MPH. THE SHOWERS AND STORM WILL MOVE INTO LANGLADE...WESTERN SHAWANO
AND WESTERN WAUSHARA COUNTIES BY 315 AM CDT. THE SHOWERS AND STORMS WILL
OVERSPREAD MENOMINEE...WAUPACA...EASTERN SHAWANO AND EASTERN WAUSHARA
COUNTIES BY 4 AM CDT. THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO
AROUND 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. SOME MINOR
URBAN STREET FLOODING CAN BE EXPECTED WITH THE HEAVIER STORMS.

ECKBERG
Local storm report, Jul 11, 3:05 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     WISCONSIN RAPIDS        44.40N 89.84W
07/11/2011                   WOOD               WI   LAW ENFORCEMENT

            SOME TREES DOWN IN WISCONSIN RAPIDS...POWER OUTAGES IN
            MARSHFIELD

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:34 AM CDTSevere Thunderstorm WarningGRBWaupaca41 min
Jul 11, 4:16 AM CDTSpecial Marine WarningGRB75 min
Jul 11, 4:32 AM CDTSpecial Marine WarningGRB97 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.